# SDR UIEA2018041000648

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,522 hours, 15,959 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 286T1158002
- Condition: Defective
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW EICAS MESSAGE IN FLIGHT COMPLIED WITH QRH PROCEDURES AND EICAS MESSAGE DID NOT CLEAR. LEFT SIDE WINDOW INOP NOT EXTINGUISH. REMOVED AND REPLACED WINDOW HEAT WIRE HARNESS W1158 L2 WINDOW IAW AMM 56-11-02, ACCOMPLISHED FLIGHT COMPARTMENT WINDOW ANTI-ICING SYSTEM OPS CHECK IAW AMM 30-41-00 NO FAULTS NOTED AT THIS TIME.
